# SDR YENA2022110701096

- Difficulty date: November 7, 2022
- Submitted: November 7, 2022
- Operation: Air carrier
- Aircraft: N705JB
- Make and model: Airbus A320-232
- Aircraft serial: 03416
- Aircraft time: 54,851 hours, 19,384 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: None
- Condition: None
- Stage of operation: CR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT#1348, SJU-DCA. 'EMERGENCY EXIT LIGHTS CAME ON DURING FLIGHT WITH SWITCH IN "ARM" POSITION; REMOVED AND REPLACED EMER LIGHT CONTROL SWITCH ON / OFF ALL GOOD. ACCOMPLISHED SATISFACTORY EMER LIGHT CHECK OUT AMM 33 51 00 810 881 A.'
